# SDR 2007UALA00760

- Difficulty date: March 13, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 33,464 hours, 12,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GIRT BAR FLOOR FITTING CLEARANCE OUT OF ADJUSTMENT.  [SUP 06-01-07]  FOUND THAT THE GIRT BAR FLOOR FITTINGS WERE OUT OF ADJUSTMENT AND NOT ALLOWING THE GIRT BAR TO FREELY MOVE FROM THE DOOR FITTINGS TO THE SILL FITTINGS. THE FLOOR STRUCTURE AROUND DOOR 2R WAS OPENED UP A FEW DAYS EARLIER FOR A CORROSION REPAIR (REF SDR 2007UALA00636). THE GIRT BAR FLOOR FITTINGS WERE NOT PROPERLY ADJUSTED AFTER THE REPAIR WAS FINISHED.
